# SDR 07FDEA02280

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,352 hours, 19,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT CROSSBEAM C58 RT ( P/N A539-74268) OUTBOARD OUT OF LIMIT AND OLD REPAIR ON CROSSBEAM C62 LT (P/N A539-70091) NOT CONFORM TO SRM REPAIR PERFORMED IAW SRM 53-10-15 FIG 207 AT CROSSBEAM C 62 LT AND 58 RT.
